# SDR DALA2024100409694

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N959DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39880
- Aircraft time: 19,768 hours, 14,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6004324) FWD R1 EMER. LIGHTS INOP. R&R FWD EMERGENCY BATTERY PACK IAW B737 AMM 33-51.
